# SDR DHL2007762502

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,613 hours, 34,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 7075T6
- Condition: Cracked
- Location: Air Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LT AFT AIR STAIRS TORQUE BOX ON UPPER WEB SUPPORT ANGLE, APPROX BS 1253.  MADE TWO EACH CUT OUTS FOR ACCESS, 4 BY 4 AT UPPER WEB IAW B727 SRM 51-10-1.  REMOVED CRACKED SUPPORT ANGLE IAW B727 SRM 51-30-2.  FABRICATED NEW SUPPORT ANGLE USING 7075T6, .040 BY 29.25 BY 4.5 IAW B727 SRM 53-10-2 FIG 6 AND 51-20-1 FIG 7.  FABRICATED ACCESS COVERS FROM 7075T6, 4 DIA BY .040 IAW B727 SRM 51-20-1.  FABRICATED SPLICE RING FROM 7075T6, 6 DIA BY .050” IAW B727 SRM 51-20-1.  ALODINE AND PRIMED SUPPORT ANGLE AND ALL REPAIR PARTS IAW B727 SRM 52-10-2.  INSTALLED NEW SUPPORT ANGLE IAW B727 SRM 51-30-2.  INSTALLED REPAIR DOUBLER AND ACCESS COVERS AT BS 1250 LBL 45.5 AND BS 1267 LBL 45.5 IAW B727 SRM 51-20-2 AND 51-
